My Holdings   Activate Remote Access

Functional Inequalities: New Perspectives and New Applications


About this Title

Nassif Ghoussoub, University of British Columbia, Vancouver, BC, Canada and Amir Moradifam, Columbia University, New York, NY

Publication: Mathematical Surveys and Monographs
Publication Year: 2013; Volume 187
ISBNs: 978-0-8218-9152-0 (print); 978-1-4704-0947-0 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/187
MathSciNet review: 3052352
MSC: Primary 35-02; Secondary 26Dxx, 35A23, 35J20, 35J60, 41A44, 42Bxx, 46E35

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Hardy type inequalities

Hardy-Rellich type inequalities

Hardy inequalities for general elliptic operators

Mass transport and optimal geometric inequalities

Hardy-Rellich-Sobolev inequalities

Aubin-Moser-Onofri inequalities

View full volume PDF